# SDR DALA2018103106371

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,657 hours, 37,916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Prox Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 1L DOOR DID NOT SHOW OPEN ON INDICATOR LIGHT ON EICAS WILL NOT TRIGGER ACARS IN TIME 2L DOOR DOSE WORK. CORRECTIVE ACTION: ADJUSTED LINKAGE ON DOOR PROX SWITCH PER AMM 52-70. (4276462)
